Previous |  Up |  Next


Title: On subspaces of pseudo-radial spaces (English)
Author: Zhou, Jin-Yuan
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 34
Issue: 3
Year: 1993
Pages: 583-586
Category: math
Summary: It is proved that, under the Martin's Axiom, every $T_1$-space with countable tightness is a subspace of some pseudo-radial space. We also give several characterizations of subspaces of pseudo-radial spaces and conclude that being a subspace of a pseudo-radial space is a local property. (English)
Keyword: pseudo-radial spaces
Keyword: prime spaces
Keyword: sub pseudo-radial spaces
Keyword: tightness
Keyword: Martin's Axiom
MSC: 54A20
MSC: 54A35
MSC: 54B05
MSC: 54D99
idZBL: Zbl 0796.54011
idMR: MR1243090
Date available: 2009-01-08T18:06:32Z
Last updated: 2012-04-30
Stable URL:
Reference: [1] Arhangel'skii A.V., Isler R., Tironi G.: On pseudo-radial spaces.Comment. Math. Univ. Carolinae 27 (1986), 137-154. MR 0843426
Reference: [2] Tironi G.: Some remarks on radial and pseudo-radial Proceedings of the Fifth Topological Symposium 1981, ed. by J. Novák, pp. 608-612. Zbl 0492.54003, MR 0698465
Reference: [3] Franklin S.P., Rajagopalan M.: On subsequential spaces.Topology Appl. 35 (1990), 1-19. Zbl 0722.54021, MR 1049858
Reference: [4] Fremlin D.H.: Consequences of Martin's Axiom.Cambridge Tracts in Mathematics, Cambridge, 1984. Zbl 1156.03050
Reference: [5] Jane I., Meyer P.R., Simon P., Wilson P.G.: On tightness in chain-net spaces.Comment. Math. Univ. Carolinae 22 (1981), 809-817. Zbl 0485.54003, MR 0647028


Files Size Format View
CommentatMathUnivCarolRetro_34-1993-3_21.pdf 167.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo